How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Sawhney Your Own Question
Dr.Sawhney
Dr.Sawhney, Orthopedic Surgeon
Category: Orthopedics
Satisfied Customers: 7090
Experience:  More than a decade of post qualification experience
4931939
Type Your Orthopedics Question Here...
Dr.Sawhney is online now
A new question is answered every 9 seconds

AFTER TAKING EUFLEXXA PAIN IN MY LEGS AND P CAN'T SIT IN A

Customer Question

AFTER TAKING EUFLEXXA I AM HAVING PAIN IN MY LEGS AND HIP
CAN'T SIT IN A CAR TO DRIVE THE PAIN IS AFFECTING MY APILITY
TO WALK IS THERE A ANTI DOE TO THIS MEDICATION THAT WILL
HELP ME
Submitted: 1 year ago.
Category: Orthopedics
Expert:  Dr.Sawhney replied 1 year ago.

Hello

I am an Orthopaedic surgeon and I would be happy to help you today.

When did you have this injection?

Did you have it in both knees?

Thanks

Customer: replied 1 year ago.
I HAD THE INJECTIONS IN BOTH KNEES IN DECEMBER 2015
Expert:  Dr.Sawhney replied 1 year ago.

Thanks for your reply.

Euflexxa injections can stimulate an inflammatory reaction in the joint which can be quite painful.

This reaction is usually short lived and the effect will not last more than few weeks.

Meanwhile you can apply ice to the painful joints for 5-10 minutes 3-4 times a day. Using an anti-inflammatory like advil for few days would also help.

Feel free to ask any follow-up questions.